# SDR 97ZZZX3384

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41019
- Make and model: Cessna 421B
- Aircraft serial: 421B0401
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: MS2877132
- Condition: Worn
- Location: Lt Brake
- Component: Parkerhanfin, 30100
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE INOPERABLE CAUSING PILOT TO LOSE CONTROL AND STRIKE ANOTHER AIRCRAFT.  INVESTIGATION FOUND NO FLUID IN BRAKE, CAUSED BY O-RINGS BEING OLD, WORN, AND HARD AND LEAKING.  REPLACED O-RINGS AND SERVICED BRAKE SYSTEM.  OPERATION WAS NORMAL.
